# SDR SWIA201437328

- Difficulty date: April 13, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 26,925 hours, 22,234 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR IS CHAFE ON FWD OTBD BOTTOM EDGE.  C-CHECK, R & R IAW REO AND SRM.
